# SDR 2009FA0000317

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: General aviation
- Aircraft: N866DS
- Make and model: Diamon DA 40
- Aircraft serial: 40766
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: D4128073000
- Part serial: 0469
- Condition: Leaking
- Location: Lt Wng
- Part time: 211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND SMALL FUEL LEAKS ORIGINATING FROM PIN-HOLE SIDE VOIDS IN WELD BEADS FROM TANK MANUFACTURING.  FOUND 1 LEAK PER TANK AT DIFFERENT LOCATIONS.  INNER TANK PN DA41-2817-10-001, SN 1340, LEAK FOUND BELOW LOW LEVEL SENSOR BOSS WELD BEAD.  MIDDLE TANK - PN DA4-2817-20-0071, SN 0670, LEAK FOUND ON OUTLET COLLAR WELD BEAD.  OUTER TANK - PN D41-2807-30-00, SN 0469, LEAK FOUND ON PERIMETER WELD BEAD FOR INNER END CAP.  RECOMMENDED REPAIR WOULD REQUIRE SPOT WELD OVER VOID. THIS ACFT RECEIVED WARRANTY REPLACEMENT TANKS FOR CORRECTIVE ACTION.  (K)
